# SDR AALA202101049009

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 27,214 hours, 11,203 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Pump
- Part number: 609891005
- Part serial: 1113
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  UNWANTED FUEL TRANSFER FROM RT MAIN TANK TO CENTER TANK.  IN FLIGHT WITH ALL PUMPS ON, RT MAIN DROPS 600-1000 LBS BELOW LT MAIN.  TRANSFERS AND BALANCES OK WITH CTR PUMPS OFF.  REPLACED RT CTR FUEL PUMP, IAW AMM 28-22-41.  OPERATIONS CHECK GOOD.
